# SDR SWAA2022052601317

- Difficulty date: April 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Spacer
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT AFT SPACER MISSING A SECTION / [01] REMOVED THE INITIAL RUBBING BLOCK & THE LAMINATE SHIM AT AFT MIDDLE CUTOUT OF EGPR; AS PER B737-7 SRM 51-40-02.;[15] INSTALLED REPAIR AT EXTERNAL POWER CUTOUT AFT. AREA PER REF. B-737-7 SRM 53-10-15-2R-4 REPAIR 4;FIG.203.;[16] RE-INSTALLED THE INITIAL RUBBING BLOCK AS PER B737-7 SRM 51-40-02.;[17] LATE ENTRY: SEALANT MIXED TIME: 05/18/22 @ 10:00AM. APPLIED TIME: 10:10AM.;[18] VERIFIED STEP 15;[19] VERIFIED STEP 16 AND 17;[20] APPLIED FINISH TO THE EXT. SURFACE OF THE REPAIR AS PER B737-7 AMM 51-21-73-370-803.;[21] VERIFIED STEP 20
